# SDR 20000908SH013

- Difficulty date: August 31, 2000
- Submitted: September 8, 2000
- Operation: General aviation
- Aircraft: N392LG
- Make and model: Snias AS350B3
- Aircraft serial: 3252
- System (JASC): 6710 · Main Rotor Control
- Part: Bushing
- Condition: Seized
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BUSHINGS LOCKED UP CAUSING DAMAGE TO THE SCISSORS HOUSING, PN 350A37-1126-02.  FOUR NEW PARTS DID THE SAME THING.  PARTS FROM ANOTHER AIRCRAFT WORKED OK.  THE NEW PARTS WERE DAMAGED IN 2-5 HOURS.  POSSIBLE CAUSE IS BUSHINGS IN THE NEW PARTS MAY HAVE BEEN MISALIGNED.  (X)
